# SDR SIMA20210416007

- Difficulty date: April 16, 2021
- Submitted: April 25, 2021
- Operation: Air carrier
- Aircraft: N668HH
- Make and model: Emb EMB-145LR
- Aircraft serial: 145785
- Aircraft time: 40,978 hours, 35,459 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS 9 EACH CRACKS AROUND RIVET (APPROX. 1/16" LONG) AT FRAME 78 BETWEEN STR 5L-7L. (E854463, E854464) -C/A-REPAIRED SKIN AT FRAME 78 BETWEEN STR 6L-7L IAW SRM 53-32-01. AND REPAIRED SKIN AT FRAME 78 BETWEEN STR 5L-6L IAW SRM 53-32-01.
